MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.664
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26 in the mouth, primary stability was not achieved in type iii bone.The implant was removed and the site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26 in the mouth, primary stability was not achieved in type iii bone.The implant was removed and the site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPLANT 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7933816
Report Number3008261720-2018-04867
Device Sequence Number19025025
Product Code DZE
UDI-Device Identifier07899878016762
UDI-Public07899878016762
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
Report Date (Section F) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Catalogue Number140.664
Device Lot Number122751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer09/19/2018
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT; GRAFT; GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR